Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v44.i4.80
pages 71-80

Numerical Method for Solving the Diffusive Lotke−Volterra Model with Discontinuous Coefficients for the Problem of Companies Competition

Vitally V. Akimenko
Eastern-Ukrainian National University, Lugansk; and Kiev National Taras Shevchenko University, Ukraine
Andrey A. Yefimenko
Kiev National Taras Shevchenko University

ABSTRACT

We consider the system of quasilinear parabolic equations of the Lotke−Volterra (diffusive model) with discontinuous coefficients for the problem of companies competition. Explicit three-layered difference schemes, which correspond to the maximum principle, were constructed with usage of the integral interpolation method. On testing examples for group with three competitive companies convergence of difference solutions by thickening grid method is shown.


Articles with similar content:

COMPUTATIONAL COMPLEXITY OF THE ALGORITHM FOR A 2D ADAPTIVE MESH REFINEMENT METHOD USING LID-DRIVEN CAVITY FLOWS
Computational Thermal Sciences: An International Journal, Vol.9, 2017, issue 5
Zhenquan Li
Group Pursuit in Quasilinear Differential-Difference Games
Journal of Automation and Information Sciences, Vol.29, 1997, issue 1
L. V. Baranovskaya, G. G. Baranovskaya
To the Problem of Determining the Set of Attainability of a Controlled Linear System
Journal of Automation and Information Sciences, Vol.37, 2005, issue 7
Alexey V. Sholokhov, Gennadiy M. Bakan
Flux Difference Splitting Methods Based on High Resolution Scheme for Unsteady, Viscous, Compressible flow
Proceedings of the 25th National and 3rd International ISHMT-ASTFE Heat and Mass Transfer Conference (IHMTC-2019), Vol.0, 2019, issue
Krishna Mohan Singh, Uttam Singh Rajput
On Solution of the Linear Matrix Equations
Journal of Automation and Information Sciences, Vol.47, 2015, issue 9
Vladimir B. Larin